Alert archive / Texas / Small Craft Advisories in 2012

Small Craft Advisory 45, NWS Brownsville, TX

October 6, 2012

NWS Brownsville, TX issued this small craft advisory at Oct 6, 2012, 1:34 PM CDT. It took effect at Oct 7, 2012, 4:00 AM CDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Oct 6, 2012, 1:34 PM CDT (18:34 UTC)
In effect from
Oct 7, 2012, 4:00 AM CDT
Expired
Oct 8, 2012, 4:00 PM CDT
In force
36 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

838 
WHUS74 KBRO 061834
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
134 PM CDT SAT OCT 6 2012

...COLD FRONTAL PASSAGE EXPECTED EARLY SUNDAY MORNING...

.A COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS SUNDAY MORNING
WHICH WILL INCREASE OFFSHORE WINDS AND SEA HEIGHTS INTO SMALL
CRAFT ADVISORY CRITERIA.

GMZ130-132-135-070245-
/O.NEW.KBRO.SC.Y.0045.121007T0900Z-121008T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
134 PM CDT SAT OCT 6 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 PM CDT SUNDAY.

* WINDS: NORTHEAST WINDS 20 TO 25 KNOTS.

* BAY CONDITIONS: CHOPPY BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ150-155-170-175-070245-
/O.NEW.KBRO.SC.Y.0045.121007T0900Z-121008T0600Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
134 PM CDT SAT OCT 6 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SUNDAY TO 1 AM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 1 AM CDT
MONDAY. 

* WINDS AND WAVES: NORTHEAST WINDS OF 20 KNOTS GUSTING TO 30
  KNOTS. WAVE HEIGHTS WILL INCREASE TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
8 follow-up statements
642 
WHUS74 KBRO 070304
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1004 PM CDT SAT OCT 6 2012

...COLD FRONTAL PASSAGE EXPECTED EARLY SUNDAY MORNING...

.A COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS SUNDAY MORNING
WHICH WILL INCREASE OFFSHORE WINDS AND SEA HEIGHTS INTO SMALL
CRAFT ADVISORY CRITERIA.

GMZ130-132-135-071115-
/O.CON.KBRO.SC.Y.0045.121007T0900Z-121008T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1004 PM CDT SAT OCT 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT
SUNDAY. 

* WINDS: NORTHEAST WINDS 20 TO 25 KNOTS.

* BAY CONDITIONS: CHOPPY BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ150-155-170-175-071115-
/O.CON.KBRO.SC.Y.0045.121007T0900Z-121008T0600Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1004 PM CDT SAT OCT 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SUNDAY TO
1 AM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SUNDAY TO 1 AM
CDT MONDAY. 

* WINDS AND WAVES: NORTHEAST WINDS OF 20 KNOTS GUSTING TO 30 
  KNOTS. WAVE HEIGHTS WILL INCREASE TO 5 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
107 
WHUS74 KBRO 070857
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
357 AM CDT SUN OCT 7 2012

...COLD FRONT PASSAGE EXPECTED TO MOVE ACROSS THE GULF WATERS
EARLY THIS MORNING...

.A STRONG COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS TODAY
EARLY IN THE MORNING WHICH WILL INCREASE OFFSHORE WINDS AND SEA
HEIGHTS INTO SMALL CRAFT ADVISORY CRITERIA.

GMZ130-132-135-071700-
/O.CON.KBRO.SC.Y.0045.121007T0900Z-121008T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
357 AM CDT SUN OCT 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: NORTH TO NORTHEAST WINDS WILL GRADUALLY INCREASE AFTER
  SUNRISE BETWEEN 20 TO 25 KNOTS AND CONTINUE THROUGH THE DAY.

* BAY CONDITIONS: EXPECT CHOPPY BAY WATERS TO DEVELOP AS THE WINDS
  INCREASE DURING THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ150-155-170-175-071700-
/O.CON.KBRO.SC.Y.0045.121007T0900Z-121008T0600Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
357 AM CDT SUN OCT 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY. 

* WINDS: NORTH TO NORTHEAST WINDS EXPECTED BETWEEN 20 TO 25 KNOTS
  AND GUSTS UP TO 30 KNOTS AT TIMES ACROSS THE GULF WATERS AND
  WILL PERSIST THROUGH THE EVENING.

* WAVES: WAVE HEIGHTS WILL LIKELY INCREASE TO 5 TO 7 FEET IN
  RESPONSE OF THE STRONGER WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
339 
WHUS74 KBRO 071801
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
101 PM CDT SUN OCT 7 2012

...ROUGH BAY AND GULF CONDITIONS EXPECTED THIS EVENING AND TONIGHT...

.A STRONG COLD FRONT MOVED ACROSS THE LOWER TEXAS COASTAL WATERS
EARLY THIS MORNING. THE STRONG NORTH TO NORTHEAST FLOW IN BEHIND
THE FRONT WILL MAINTAIN HAZARDOUS BAY AND GULF CONDITIONS THROUGH
SUNRISE MONDAY.

GMZ150-155-170-175-080200-
/O.EXT.KBRO.SC.Y.0045.000000T0000Z-121008T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
101 PM CDT SUN OCT 7 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT MONDAY. 

* WINDS: NORTH TO NORTHEAST WINDS ARE EXPECTED BETWEEN 20 TO 25
  KNOTS AND GUSTS UP TO 30 KNOTS AT TIMES ACROSS THE GULF WATERS
  THROUGH THE EVENING AND OVERNIGHT HOURS.

* WAVES: THE WAVE HEIGHTS WILL REMAIN IN THE 6 TO 8 FOOT RANGE
  THROUGH EARLY MONDAY MORNING IN RESPONSE OF THE STRONGER WINDS.
  THE GULF SWELLS WILL START TO DECREASE AFTER SUNRISE MONDAY
  FALLING BELOW SMALL CRAFT ADVISORY LEVELS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-080000-
/O.CON.KBRO.SC.Y.0045.000000T0000Z-121008T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
101 PM CDT SUN OCT 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: STRONG NORTH TO NORTHEAST WINDS OF 20 TO 25 KNOTS WILL
  CONTINUE THROUGH SUNSET TODAY AND WILL THEN START TO DIMINISH
  LATER TONIGHT. 

* BAY CONDITIONS: ROUGH BAY WATERS ARE EXPECTED TO CONTINUE
  THROUGHOUT THE AFTERNOON AND EARLY EVENING HOURS FOR THE LAGUNA
  MADRE. CHOPPY BAY WATERS ARE EXPECTED AFTER SUNSET THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
527 
WHUS74 KBRO 071853
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
153 PM CDT SUN OCT 7 2012

...ROUGH BAY AND GULF CONDITIONS EXPECTED THIS EVENING AND
TONIGHT...

.A STRONG COLD FRONT MOVED ACROSS THE LOWER TEXAS COASTAL WATERS
EARLY THIS MORNING. THE STRONG NORTH TO NORTHEAST FLOW IN BEHIND
THE FRONT WILL MAINTAIN HAZARDOUS BAY AND GULF CONDITIONS THROUGH
MONDAY MORNING.

GMZ150-155-170-175-080300-
/O.EXT.KBRO.SC.Y.0045.000000T0000Z-121008T1500Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
153 PM CDT SUN OCT 7 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT MONDAY.

* WINDS: NORTH TO NORTHEAST WINDS ARE EXPECTED BETWEEN 20 TO 25 
  KNOTS AND GUSTS UP TO 30 KNOTS AT TIMES ACROSS THE GULF WATERS 
  THROUGH THE EVENING AND OVERNIGHT HOURS. 

* WAVES: THE WAVE HEIGHTS WILL REMAIN IN THE 6 TO 8 FOOT RANGE
  THROUGH EARLY MONDAY MORNING IN RESPONSE OF THE STRONGER WINDS.
  THE GULF SWELLS WILL START TO DECREASE AROUND MIDMORNING MONDAY
  FALLING BELOW SMALL CRAFT ADVISORY LEVELS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-080000-
/O.CON.KBRO.SC.Y.0045.000000T0000Z-121008T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
153 PM CDT SUN OCT 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: STRONG NORTH TO NORTHEAST WINDS OF 20 TO 25 KNOTS WILL 
  CONTINUE THROUGH SUNSET TODAY AND WILL THEN START TO DIMINISH 
  LATER TONIGHT. 

* BAY CONDITIONS: ROUGH BAY WATERS ARE EXPECTED TO CONTINUE
  THROUGHOUT THE AFTERNOON AND EARLY EVENING HOURS FOR THE LAGUNA
  MADRE. CHOPPY BAY WATERS ARE EXPECTED AFTER SUNSET AS THE
  SURFACE WINDS DECREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
337 
WHUS74 KBRO 080239
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
939 PM CDT SUN OCT 7 2012

...ROUGH BAY AND GULF CONDITIONS EXPECTED INTO MONDAY MORNING...

.HIGH PRESSURE BUILDING INTO THE NORTHWEST GULF OF MEXICO TO
INTERACT WITH A STATIONARY FRONT SOUTH OF THE LOWER TEXAS COASTAL
WATERS TO MAINTAIN BRISK NORTH WINDS THROUGH AT LEAST MONDAY
MORNING. ADVERSE MARINE CONDITIONS TO PERSIST TONIGHT BEFORE
IMPROVING LATER MONDAY. 

GMZ150-155-170-175-081100-
/O.CON.KBRO.SC.Y.0045.000000T0000Z-121008T1500Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
939 PM CDT SUN OCT 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY. 

* WINDS: NORTH TO NORTHEAST WINDS 20 KNOTS WITH GUSTS TO 25 KNOTS. 
 
* WAVES: THE WAVE HEIGHTS WILL REMAIN IN THE 5 TO 8 FOOT RANGE.
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
520 
WHUS74 KBRO 081224
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
724 AM CDT MON OCT 8 2012

...ROUGH BAY AND GULF CONDITIONS EXPECTED THIS MORNING...

.HIGH PRESSURE BUILDING INTO THE NORTHWEST GULF OF MEXICO WILL 
INTERACT WITH A STATIONARY FRONT SOUTH OF THE LOWER TEXAS COASTAL
WATERS TO MAINTAIN BRISK NORTH TO NORTHEAST WINDS THROUGHOUT THIS
MORNING. 

GMZ150-155-170-175-081500-
/O.CON.KBRO.SC.Y.0045.000000T0000Z-121008T1500Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
724 AM CDT MON OCT 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING. 

* WINDS: NORTH TO NORTHEAST WINDS 20 KNOTS WITH GUSTS TO 25 
  KNOTS ARE EXPECTED THROUGH THE MID MORNING HOURS.

* WAVES: THE WAVE HEIGHTS WILL REMAIN IN THE 6 TO 8 FOOT RANGE
  THROUGH MID MORNING ACROSS THE LOWER TEXAS GULF WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
052 
WHUS74 KBRO 081446
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
946 AM CDT MON OCT 8 2012

...ROUGH BAY AND GULF CONDITIONS EXPECTED INTO THIS AFTERNOON...

.HIGH PRESSURE BUILDING INTO THE NORTHWEST GULF OF MEXICO WILL
INTERACT WITH A STATIONARY FRONT SOUTH OF THE LOWER TEXAS COASTAL
WATERS TO MAINTAIN BRISK NORTH TO NORTHEAST WINDS THROUGHOUT THIS
AFTERNOON.

GMZ150-155-170-175-082100-
/O.EXT.KBRO.SC.Y.0045.000000T0000Z-121008T2100Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
946 AM CDT MON OCT 8 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS: NORTH TO NORTHEAST WINDS AT 20 KNOTS WITH GUSTS TO 25
  KNOTS ARE EXPECTED THROUGH THE AFTERNOON HOURS.

* WAVES: THE WAVE HEIGHTS WILL REMAIN IN THE 6 TO 8 FOOT RANGE
  THROUGH THE AFTERNOON ACROSS THE LOWER TEXAS GULF WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
273 
WHUS74 KBRO 082106
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
406 PM CDT MON OCT 8 2012

...WINDS AND SEAS DECREASING IN WAKE OF COLD FRONT...

.NORTH NORTHEAST WINDS HAVE GENERALLY DECREASED BELOW 20 KNOTS
ACROSS THE LOWER TEXAS COAST THIS AFTERNOON...WITH A RECENT COLD
FRONT WELL OFFSHORE AND HIGH PRESSURE SETTLING OVER THE AREA. WAVE
HEIGHTS ARE ALSO TRENDING DOWNWARD. SMALL CRAFT WILL STILL NEED TO
EXERCISE CAUTION THIS EVENING.

GMZ150-155-170-175-082215-
/O.EXP.KBRO.SC.Y.0045.000000T0000Z-121008T2100Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
406 PM CDT MON OCT 8 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Oct 6, 12:29 PM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Oct 6, 12:29 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1229 PM CDT SAT OCT 6 2012

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...CONDS WILL BE VFR FOR THE REST OF TODAY AND THIS
EVENING. OVERNIGHT...A COLD FRONT WILL MAKE ITS WAY INTO THE
AREA AND PASS THROUGH THE TERMINALS BY MID MORNING SUNDAY. MOISTURE
WILL INCREASE AHEAD OF THE FRONT WITH MODEL SOUNDINGS SHOWING A
POSSIBILITY OF SHRA OR DZ BEFORE DAWN. ALSO...THE INCREASE IN LOW
LEVEL MOISTURE WILL LEAD TO MVFR CIGS FROM OVERNIGHT THROUGH THE
END OF THE TAF PERIOD. WINDS WILL SWITCH TO THE NORTHEAST AND
BECOME GUSTY AFTER FRONTAL PASSAGE.

&&

.PREV DISCUSSION... /ISSUED 622 AM CDT SAT OCT 6 2012/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

AVIATION...SATELLITE IMAGES AND SURFACE OBSERVATIONS INDICATE
CLEAR SKIES ACROSS THE CWA THIS MORNING. EXPECT VFR CONDITIONS TO
PREVAIL ACROSS THE RIO GRANDE VALLEY TODAY BEFORE MVFR CEILINGS
DEVELOP TONIGHT INTO SUNDAY AS A COLD FRONT MOVES INTO THE AREA
LATE TONIGHT. LIGHT RAIN OR DRIZZLE MAY DEVELOP LATE TONIGHT INTO
EARLY SUNDAY AS MOISTURE POOLS ALONG AND AHEAD OF THE FRONTAL
BOUNDARY.

PREV DISCUSSION... /ISSUED 305 AM CDT SAT OCT 6 2012/

SHORT TERM.../TODAY THROUGH SUNDAY/...FORECAST COMPUTER MODELS APPEAR
TO BE BETTER IN AGREEMENT WITH THE SHALLOW COOLER AIR MASS ACROSS THE
NORTH CENTRAL UNITED STATES THIS MORNING MOVING SOUTHWARD INTO THE
RIO GRANDE VALLEY LATE TONIGHT INTO EARLY SUNDAY. THE QUESTION
REMAINS HOW MUCH THE COOLER AIR WILL MODIFY BEFORE MOVING INTO THE
AREA AND IF THERE IS ENOUGH MOISTURE FOR OVERRUNNING CONDITIONS TO
DEVELOP IN THE WAKE OF THE FRONTAL PASSAGE. WILL GO AHEAD AND BLEND
ADJ MET MOS GUIDANCE WITH CURRENT SHORT TERM FORECAST FOR
TEMPERATURES TONIGHT AND SUNDAY AS WELL AS POPS BUT KEEP SLIGHT
CHANCE OF SHOWERS FOR TONIGHT AND CHANCE OF SHOWERS SUNDAY. WITH
THAT SAID...COOLER AND CLOUDIER CONDITIONS EXPECTED ON SUNDAY
COMPARED TO THE WARM AND PARTLY CLOUDY SKIES TODAY.

LONG TERM.../SUNDAY NIGHT THROUGH SATURDAY/...
SHORTWAVE ACROSS THE NORTHERN PLAINS WILL MOVE E/SE WITHIN THE FLOW
OF THE UPPER LEVEL SYSTEM OVER CANADA. THIS WILL PUSH SURFACE FRONT
FURTHER SOUTH ACROSS THE VALLEY SUNDAY. MOSTLY CLOUDY SKIES WILL
KEEP TEMPERATURES GRADUALLY IN THE MID 70S TO MID 80S. THE CENTER OF
THE HIGH PRESSURE DEPICTED BY THE LATEST 06Z GFS MODEL RUN BRINGS
THE CORE OF THIS COLD AIR MASS ALONG THE OKLAHOMA AND TEXAS BORDER
WHICH IS A LITTLE FURTHER SOUTH COMPARED TO YESTERDAY.  A BAND OF
SHOWERS SOUTH OF THE BORDER WILL INITIATE AND ENHANCE CONVECTION AS
SURFACE FRONT STALLS SOUTH OF THE BORDER. EXPECT E/SE AS WINDS
QUICKLY SHIFT. THE LOW TEMPERATURE WILL REMAIN IN THE MID TO UPPER
60S AND HIGHS IN THE MID TO UPPER 80S.

ANOTHER CLOSED LOW OVER THE PACIFIC COAST WILL GRADUALLY MOVE
EASTWARD ALLOWING RIDGE TO BUILD FROM THE WEST ACROSS THE CENTRAL
PLAINS INCREASING SOUTHEAST WINDS THROUGH THE WEEK. HIGH
TEMPERATURES REMAIN ON THE MID TO UPPER 80S. ANOTHER FRONT MOVES
SOUTH BUT IT IS NOT AS COMPARED ABUNDANT MOISTURE AHEAD OF THIS
SYSTEM.

MARINE...TODAY THROUGH SUNDAY...SEAS WERE NEAR 2 FEET WITH SE
WINDS NEAR 10 KNOTS AT BUOY020 EARLY THIS MORNING. LIGHT TO
MODERATE SOUTHEAST WINDS WILL BACK TO THE EAST ACROSS THE COASTAL
WATERS TODAY AND INCREASE FROM THE EAST TONIGHT BEFORE A COLD
FRONT MOVES THROUGH THE RIO GRANDE VALLEY AND OFFSHORE THE LOWER
TEXAS COAST LATE TONIGHT INTO EARLY SUNDAY. WINDS WILL SHIFT TO
THE NORTHEAST AND INCREASE SUN MORNING AS A RESULT. SMALL CRAFT
ADVISORIES WILL LIKELY BE NEEDED FOR THE LOWER TX COAST LATE
TONIGHT INTO SUNDAY.

SUNDAY NIGHT THROUGH THURSDAY NIGHT/...
STRONG GUSTY WINDS BEHIND THIS FRONT SUNDAY WILL BE FAVORABLE FOR
SAC CONDITIONS DURING THE DAY OVER THE GULF WATERS AND THE LAGUNA
MADRE. EXPECT SEAS BETWEEN 2 TO 4 FEET TO INCREASE BETWEEN 6 TO 7
FROM MONDAY TO SUNDAY DUE TO THIS FRONT.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

55/60/VEGA
Hazardous weather outlook, Oct 6, 5:02 AM CDT, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
502 AM CDT SAT OCT 6 2012

TXZ248>257-071015-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
502 AM CDT SAT OCT 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

AN ELEVATED RISK OF RIP CURRENTS IS POSSIBLE AT THE LOCAL BEACHES
SUNDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-071015-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
502 AM CDT SAT OCT 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

SMALL CRAFT ADVISORIES WILL BE NEEDED ACROSS THE LOWER TEXAS
COASTAL WATERS LATE TONIGHT AS A COLD FRONT MOVES THROUGH DEEP
SOUTH TEXAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED SUNDAY THROUGH EARLY
MONDAY AS HIGH PRESSURE BUILDS INTO THE LOWER TEXAS COASTAL WATERS
IN THE WAKE OF THE COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

CASTILLO

Nearby

Small Craft Advisories in Texas, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.